Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/37759
標題: Tunable bounding volumes for elliptic paraboloids
作者: Wang, C.M.
王宗銘 
Tsai, Y.Y.
關鍵字: tunable bounding volumes;geometric applications;elliptic paraboloids;modeling;three-dimensional objects
Project: Journal of Information Science and Engineering
期刊/報告no:: Journal of Information Science and Engineering, Volume 23, Issue 3, Page(s) 921-932.
摘要: 
The tightness of the bounding volume is often difficult to adjust to suit different applications. In this paper, we present a technique to derive a tunable bounding volume for elliptic paraboloids, where the tightness can easily be controlled and altered at several levels. Our technique develops such a tunable bounding volume through the optimization process. Bounding volumes thus developed contain the minimal volume at the corresponding level. We implement a geometric application for the elliptic paraboloid, and analyze the tightness of the bounding volumes at different levels. Finally, we demonstrate the feasibility of using our technique in creating new types of geometries as well as several rendered images.
URI: http://hdl.handle.net/11455/37759
ISSN: 1016-2364
Appears in Collections:資訊科學與工程學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.